# SDR USAA050577

- Difficulty date: April 30, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TRANSITION ANGLE CRACKED .6 INCHES, FORWARD CARGO COMPARTMENT AT STRINGER 26R JUST FWD OF THE DOOR.  INSTALLED A NEW TRANSITION ANGLE IAW SRM 51-10-02.  (M)
